# SDR SWAA2021111537985

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A750117
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 22; WL 153; STA 887+7; AND STA 907+2. ; / [01] VERIFIED COMPLETE STEPS 1; 2.; [02] CORRECTION : DAMAGE IS ON FLOOR TO SIDEWALL SUPPORT AT RBL 22; STA 887 +7 AND STA 907 +2; INSTEAD OF SHIELD.; [03] FABRICATED ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 867 TO BS 947 RBL 22 WL 153 MADE FROM EXTRUSION BAC1496-377#7075T62 LOT#5095753-1 IAW SRM 51-40-05-0G-0 ; DWG#147A7501 AND DWG#146A7502 OK TO TREAT AND PRIME; [04] VERIFIED FABRICATED ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 867 TO BS 947 RBL 22 WL 153 MADE FROM EXTRUSION BAC1496-377#7075T62 LOT#5095753-1 IAW SRM 51-40-05-0G-0 ; DWG#147A7501 AND DWG#146A7502. VERIFIED OK TO TREAT AND PRIME.; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 867 TO BS947 RBL 22 WL 153 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 ; INSTALLATION WILL BE ACCOMPLISHED WITH CUSTOMER MOC CARD # TTG8Q004E68F; [06] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 867 TO BS947 RBL 22 WL 153 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02.  VERIFIED INSTALLATION WILL BE ACCOMPLISHED WITH CUSTOMER MOC CARD # TTG8Q004E68F.
